# SDR R61A2021110300857

- Difficulty date: October 12, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 44,726 hours, 27,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17003864001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON FWD FUSELAGE LOWER FRAME SHEAR CLIP AT FR17, BETWEEN STGR 26L AND 27L. FWD FUSELAGE LOWER FRAME SHEAR CLIP AT FR17, BETWEEN STGR 26L AND 27L REPLACED IAW SRM 51-41-01 AND SRM 51-41-02.
